Publication detail

Behaviour of solutions of linear differential equations with delay

DIBLÍK, J.

Original Title

Behaviour of solutions of linear differential equations with delay

English Title

Behaviour of solutions of linear differential equations with delay

Type

journal article - other

Language

en

RIV year

1998

Released

01.06.1998

ISBN

0044-8753

Periodical

ARCHIVUM MATHEMATICUM

Year of study

34

Number

1

State

CZ

Pages from

31

Pages to

31

Pages count

1

Documents

BibTex


@article{BUT39011,
  author="Josef {Diblík}",
  title="Behaviour of solutions of linear differential equations with delay",
  chapter="39011",
  journal="Archivum Mathematicum",
  number="1",
  volume="34",
  year="1998",
  month="june",
  pages="31",
  type="journal article - other"
}